Doctor insights on:
Candida Albicans Throat
Sputum test reports heavy growth of Candida albicans and pseudomonas aeruginosa. No symptoms excpt stuffy nose and throat clearing for 2 yrs. pls help?
More info needed: Pseudomonas and Candida often appear when normal bacteria are suppressed by antibiotics. Have you been taking antibiotics, maybe for your stuffy nose and cough? Or have you been hospitalized recently? If you are otherwise healthy, chest xray normal (no pneumonia), and you don't have severe bronchitis, probably these results can be ignored. Discuss with your doctor or infectious disease specialist. ...Read more
Candida Albicans: Candida albicans is a type of yeast that will normally appear in mucous membranes such as the mouth, rectum, or vagina, or it can appear directly on the skin. It has the ability to travel through the bloodstream to affect the heart valves, throat, and intestines. Candida albicans can become infectious when there is a change in the bodily environment that may cause it to grow rapidly. ...Read more
No: Candida albicans is a fungal infection that occurs in the mouth or genital areas. It usually is associated with antibiotics that kill off bacteria allowing fungi to grow unchecked. It will usually go away on its own once you finish the antibiotic. There are a number of otc meds you can take if it is severe(depending on the part of the body affected. It could also indicate a depressed immune system. ...Read more
I have yeast infection (candida albicans results). For more than a year. Also had hight pH (7)! nothing works! my dischage is green and chunky! trich?
I am on day 4 of a 5 day regimen of fluconazole 150mg fon candida albicans and still have cottage cheese like growth on back of my tongue, what's wrong?
- Talk to a doctor live online for free
- Candida albicans fungi
- Ce este candida albicans
- Home remedies for candida albicans
- Ask a doctor a question free online
- Oral candida albicans
- Chronic candida albicans
- What is candida albicans fungus?
- Candida albicans therapie
- Talk to a dermatologist online